U.S. doctors online nowAsk doctors free
A 49-year-old member asked:

Nose bleed caused by drugs, could this be true?

1 doctor answer2 doctors weighed in
Dr. Bernstein Joel
ENT and Head and Neck Surgery 61 years experience
Yes: In the absence of high blood pressure, diabetes or vascular disease involving the nose, probably the most common drugs that may lead to frequent nose bleeds are anti-coagulants that are most commonly used in atrial fibrillation, coronary artery disease, thrombotic diseases that may complicate thrombotic-phlebitis. Plavix, coumadin, (warfarin) and Heparin are common drugs used as anticoagulants.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

Singapore
A 16-year-old female asked:

What cause a nose bleed ?

1 doctor answer2 doctors weighed in
Dr. Richard Bensinger
Ophthalmology 53 years experience
Many things: Nose bleeds can be spontaneous if the nasal passages are too dry. Nose bleeds can occur from nose picking, trauma from probing into the nose and direct trauma. Less common causes are in relationship to the menstrual cycle, and sometimes due to uncommon nasal tumors such as polyps. If you have these recurrently, then you should see an ENT doctor for a better diagnosis and treatment.
Great Britain
A female asked:

What causes nose bleed?

3 doctor answers6 doctors weighed in
Dr. Creighton Wright
surgery 57 years experience
List: Fingers! irritation, dryness, infection, malignancies hypertension bleeding disorder.
Last updated Jun 25, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.